# SDR 2002UALA00201

- Difficulty date: February 3, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 27,752 hours, 10,032 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: 1710
- Condition: Overheated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 INTEGRATED DRIVE GENERATOR DISCONNECTED AND UNABLE TO START AUXILIARY POWER UNIT.  REPLACED NR 1 ENGINE INTEGRATED DRIVE GENERATOR.
